# SDR FDEA202107011637

- Difficulty date: July 1, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602223
- Condition: Corroded
- Location: Bs 1305-1339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 1305 - 1339 X = - 75.25 SEAT TRACK FOUND CORROSION. CABIN AT RIGHT HAND STATION 1305 TO STA 1339 , X = - 75.25 CORROSION AT SEAT TRACK   EVALUATED , FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-70-00 FIGURE 5   VOLUME1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT   EXISTING SPLICES STATION 1269 TO STATION 1391 , X = - 75.25 AS PER SRM 53-70-00 FIGURE 1   VOLUME 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
